# SDR DALA1251143735

- Difficulty date: October 1, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,135 hours, 17,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S7-8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME BS 400 IS CRACKED AT RIVET BTW STR 7R AND STR8R. REPAIRED IAW ERA 507331-14AD AT IND ON NR1353283 NR1353283.
